MAUDE Adverse Event Report: NIPRO CORPORATION (ODT) NIPRO ELISIO-H DIALYZER

NIPRO CORPORATION (ODT) NIPRO ELISIO-H DIALYZER
Model Number DD+ELISIO-15H
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 11/13/2024
Type of Reportable Event Malfunction
Event or Problem Description
During the beginning of treatment, machine alarmed for blood leak.Blood leak confirmed with positive blood leak strip.Per facility policies and procedures, they were unable to return the patient's blood (approximately 200-250ml of blood in extracorporeal system).Patient was placed on a new extracorporeal system to complete treatment.No intervention necessary.No samples available, no additional information provided.

Brand Name
NIPRO ELISIO-H DIALYZER
Common Device Name
DIALYZER
Manufacturer (Section D)
NIPRO CORPORATION (ODT)
8-7, hanuki-yachi, niida-aza
ohdate-shi, akita 018-5 794
JA  018-5794
MDR Report Key20914244
Report Number1056186-2024-00028
Device Sequence Number7824351
Product Code KDI
UDI-Device Identifier00383790007108
UDI-Public00383790007108
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 12/12/2024
Report Date (Section F) 12/12/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberDD+ELISIO-15H
Device Lot Number24D08H
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date11/13/2024
Device Age7 MO
Event Location Outpatient Treatment Facility
Date Report to Manufacturer12/12/2024
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date12/12/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown
Date Report Sent to FDA12/12/2024